zbMATH — the first resource for mathematics

Normal forms for germs of vector fields with quadratic leading part. The polynomial first integral case. (English) Zbl 1321.05134
Summary: We study the problem of formal classification of the vector fields of the form \(\dot{x} = a x^2 + b x y + c y^2 + \dots\), \(\dot{y} = d x^2 + e x y + f y^2 + \dots\) using formal changes of the coordinates, but not using the changes of the time. We focus on one special case (which is the most complex one): when the quadratic homogeneous part has a polynomial first integral. In the proofs we avoid complicated calculations. The method we use is effective and it is based on the method introduced in our previous work concerning the Bogdanov-Takens singularity.

05C38 Paths and cycles
15A15 Determinants, permanents, traces, other special matrix functions
05A15 Exact enumeration problems, generating functions
15A18 Eigenvalues, singular values, and eigenvectors
Full Text: DOI
[1] Arnold, V. I., Geometrical methods in the theory of differential equations, (1978), Nauka Moscow, in Russian:
[2] Baider, A.; Sanders, J., Further reduction of the bogdanov-Takens normal form, J. Differential Equations, 99, 205-244, (1992) · Zbl 0761.34027
[3] Detchenya, L. V.; Sadovskii, A. P., Orbital normal forms of two-dimensional analytic systems with zero linear and non-zero quadratic parts, Differ. Equ., Differ. Equ., 35, 50-56, (1999), (in Russian); translated in: · Zbl 0944.34031
[4] Korovina, I. V., Normal forms of multidimensional parabolic mappings, Vestn. Chelab. Gos. Univ. Mat. Mekh. Inf., 26, 15, 71-79, (2012)
[5] Stróżyna, E.; Żołądek, H., The complete formal normal form for the bogdanov-Takens singularity, Mosc. Math. J., 15, 141-178, (2015) · Zbl 1334.05073
[6] Żołądek, H., Analytic ordinary differential equations and their local classification, (Battelli, F.; Fečkan, M., Handbook of Differential Equations. IV: Ordinary Differential Equations, (2008)), 593-687 · Zbl 1191.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.